# SDR HYIA20181024001

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N618CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0620
- Aircraft time: 31,029 hours, 37,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204123
- Condition: Corroded
- Location: Lt Wing
- Part time: 31,029 hours, 37,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CORROSION WAS DISCOVERED ON THE LEFT HAND LOWER AFT SPAR CAP P/N 5122041-23, AT APPROXIMATE L.W.S. 215.20. THIS CORROSION IS MEASURED TO A DEPTH OF .019 INCHES AND IS BEYOND LIMITS FOUND IN MEB95-11R1. THIS CAP WILL BE REPLACED.
